# SDR EGRA2005211

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N135CP
- Make and model: Bolkms BK117A3
- Aircraft serial: S7014
- Aircraft time: 6,465 hours
- Engine: Lyc LTS101650C2
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Condition: Fire
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MOMENTARY SMOKE, SPARKS, AND POSSIBLE FLAMES IN OVERHEAD CIRCUIT BREAKER PANEL.  CIRCUIT BREAKER FOR PILOT INSTRUMENT LIGHTS POPPED AND SMOKE AND SPARKS STOPPED.  THIS OCCURRED BETWEEN LOM (WINGS FIELD) AND NO2 (KEYSTONE HELIPORT).  NO PATIENT ONBOARD.  FLIGHT CONTINUED TO ORIGINAL DESTINATION.  NO CAUSE IDENTIFIED AT THIS TIME.
